# SDR UALA2011071403553

- Difficulty date: July 14, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 56,699 hours, 6,765 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WALL EEL INOP AFT GALLEY LT SIDEWALL.  CLEANED AND RE-SECURED EEL LAMP.  OP CHECK NORMAL.
